MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REAMING ROD PUSH ROD WITH BALL HANDLE; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REAMING ROD PUSH ROD WITH BALL HANDLE; REAMER
Model Number 03.010.093
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is jnj representative.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of a loaner set at fsl ups (b)(6) site, it was observed that the reaming rod push rod with ball handle was bent.There was no patient or hospital involvement.This complaint involves one (1) device.This report is for (1) reaming rod push rod with ball handle.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: a product investigation was conducted.Visual inspection: visual inspection reveals that the reaming rod push rod with ball handle (product code: 03.010.093, lot number: a7na40,) was bent at the proximal side of the rod.Hence, the reported condition is confirmed.The bent condition is consistent as an end of life indicator for the device.The device shows normal wear consistent with use.Conclusion: after a visual inspection, it is determined that the device is worn from repeated use and servicing during the 16+ years life of the device; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities a device history record (dhr) review was conducted: part number: 03.010.093; lot number: a7na40; manufacturing site: tuttlingen; release to warehouse date: 30-sep-2004.A review of the device history records is not possible, the dhr is no longer available due to the age of the instrument (16 years old).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REAMING ROD PUSH ROD WITH BALL HANDLE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10845238
Report Number2939274-2020-05172
Device Sequence Number19816265
Product Code HTO
UDI-Device Identifier10886982067647
UDI-Public(01)10886982067647
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.093
Device Catalogue Number03.010.093
Device Lot NumberA7NA40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2020
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer11/25/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1